# SDR QXEA2017041000233

- Difficulty date: February 28, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 30S CORRODED FROM FS 1.0 TO 232. STR 30S (FS X-18 TO X112) DERIVETED & REMOVED FROM AIRCRAFT IAW, SRM 51-40-15, 51-42-05. FIT, DRILLED, INSTALLED AND PROTECTED NEW STRINGER 30S FROM FS-18 TO FS 112 IAW SRM 51-42-05, 51-40-15, 51-25-10, 51-25-15.
